Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Abilify is making me soooo sleepy

Posted by hrguru on April 27, 2012, at 11:32:13

In reply to Abilify is making me soooo sleepy, posted by Raisinb on April 15, 2012, at 15:01:04

I took abilify for the past year and a half, and though there are some side effects at first, it was the BEST depression medication I have ever taken. However, it was making me too lethargic, and I had some weight gain. So my doc switched me to Lamictal.

I would say to give it some time and see how it works. It worked quickly for me, but some of the side effects lingered for about a month. If you don't start gaining weight, in my opinion, going through the side effects in the beginning is worth it! And just because it's an antipsychotic, it doesn't mean you have to have psychotic depression. It's just another option in the antidepressant arsenal.

I wish you the best of luck! And I hope your sleepiness goes away soon!




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:hrguru thread:1015653